Translator Disclaimer
December 2014 Automorphisms of the Torelli Complex for the One-holed Genus Two Surface
Yoshikata KIDA, Saeko YAMAGATA
Tokyo J. Math. 37(2): 335-372 (December 2014). DOI: 10.3836/tjm/1422452797

Abstract

Let $S$ be a connected, compact and orientable surface of genus two having exactly one boundary component. We describe any automorphism of the Torelli complex of $S$, and describe any automorphism of the Torelli group of $S$. More generally, we study superinjective maps from the Torelli complex of $S$ into itself, and show that any finite index subgroup of the Torelli group of $S$ is co-Hopfian.

Citation

Download Citation

Yoshikata KIDA. Saeko YAMAGATA. "Automorphisms of the Torelli Complex for the One-holed Genus Two Surface." Tokyo J. Math. 37 (2) 335 - 372, December 2014. https://doi.org/10.3836/tjm/1422452797

Information

Published: December 2014
First available in Project Euclid: 28 January 2015

zbMATH: 1334.57018
MathSciNet: MR3304685
Digital Object Identifier: 10.3836/tjm/1422452797

Subjects:
Primary: 20E36
Secondary: 20F38

Rights: Copyright © 2014 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.37 • No. 2 • December 2014
Back to Top